# SDR SWAA2017012711505

- Difficulty date: January 12, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 55,591 hours, 32,434 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HORIZONTAL BEAM UNDER HANDLE BOX FORWARD INBOARD ATTACH BOLT CRACKED IN RADIUS.  R&R BEAM IAW SRM AND DWG.
